Skip to content

Research at St Andrews

Some consequences of symmetry in the coefficients of two series when constructing continued fractions that correspond to the two series

Research output: Contribution to journalArticle

Author(s)

Eliana XL de Andrade, John Henry McCabe

School/Research organisations

Details

Original languageEnglish
Pages (from-to)5-12
JournalCommunications in the Analytic Theory of Continued Fractions
Volume10
Publication statusPublished - Jul 2002

Discover related content
Find related publications, people, projects and more using interactive charts.

View graph of relations

Related by author

  1. Para-orthogonal polynomials from constant Verblunsky coefficients

    Costa, M. S., Lamblém, R. L., McCabe, J. H. & Sri Ranga, A., 15 Jun 2015, In : Journal of Mathematical Analysis and Applications. 426, 2, p. 1040-1060

    Research output: Contribution to journalArticle

  2. A Characterization of L-orthogonal Polynomials from Three Term Recurrence Relations

    Bracciali, C. F., Lamblem, R. L., McCabe, J. H. & Sri Ranga, A., Jan 2011, In : Acta Applicandae Mathematicae. 113, 1, p. 116 16 p.

    Research output: Contribution to journalArticle

  3. On the two point Padé table for a distribution

    De Andrade, EXL. & McCabe, J. H., Jul 2003, In : Rocky Mountain Journal of Mathematics. 33, 2, p. 545-566 22 p.

    Research output: Contribution to journalArticle

Related by journal

  1. Communications in the Analytic Theory of Continued Fractions (Journal)

    John Henry McCabe (Editor)
    19921997

    Activity: Publication peer-review and editorial work typesEditor of research journal

ID: 176405

Top